# SDR USAA060242

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 345-365, RBL 60 SILL SUPPORT R1 DOOR.  REMOVED AND INSTALLED SILL SUPPORT PER SRM 53-00-51, 51-40-02, 51-40-05, DEFECT SIZE: 2"L BY 1"W BY .008"D.
